On a new proof of Litoff's theorem

  • C. Faith
  • Y. Utumi
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. Dieudonné, Sur le socle d'un anneau simplex infinis,Bull. Soc. Math. France,70 (1942), pp. 46–75.Google Scholar
  2. [2]
    N. Jacobson, Structure of rings,Amer. Math. Soc. Colloquium Pub.,37, Providence, R. I., 1956.Google Scholar
  3. [3]
    N. Jacobson andC. E. Rickart, Jordan Homomorphisms of rings,69 (1950), pp. 479–502.Google Scholar

Copyright information

© Akadémiai Kiadó 1963

Authors and Affiliations

  • C. Faith
    • 1
  • Y. Utumi
    • 2
  1. 1.New BrunswickUSA
  2. 2.RochesterUSA

Personalised recommendations